# SDR AALA201702279005

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 50,132 hours, 23,620 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803201
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW DIFFICULT TO OPEN, DOES NOT SLIDE SMOOTHLY. LUBE THE SLIDING WINDOW. SLIDING WINDOW OPEN AND CLOSES GOOD.
